# SDR CALA2020110901252

- Difficulty date: November 6, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 52,665 hours, 18,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 144474
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERABLE AT SEAT ROWS 20DEF AND 21DEF, SUPPORT TASK.   REMOVED AND REPLACED BATTERY PACK AT M1695, IAW B727NG AMM 33-51- 06.  OPERATIONS CHECK GOOD.
